# SDR AU001102

- Difficulty date: November 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 6228973001
- Condition: Split
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER TCAS ANTENNA SPLIT. FOUND DURING REMOVAL FOR AIRFRAME CORROSION INSPECTION. ANTENNA HAD BEEN ATTACHED USING PRC1422.
